# SDR YENA201802160103

- Difficulty date: February 16, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 3416
- Aircraft time: 40,590 hours, 14,028 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EXIT LIGHT NOT WORKING.   REPAIRED THE EMERGENCY LIGHT TERMINAL ENDS IAW ESPM 20-48-10.  OP CHECKED GOOD. NO FURTHER DEFECTS NOTED.
